The Exp-function Method for Some Time-fractional Differential Equations


BEKIR A., GUNER O., ÇEVİKEL A. C.

IEEE-CAA JOURNAL OF AUTOMATICA SINICA, vol.4, no.2, pp.315-321, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1109/jas.2016.7510172
  • Title of Journal : IEEE-CAA JOURNAL OF AUTOMATICA SINICA
  • Page Numbers: pp.315-321
  • Keywords: Exact solution, exp-function method, fractional differential equation, NONLINEAR EVOLUTION-EQUATIONS, PERIODIC-SOLUTIONS, MODELS, SOLITONS

Abstract

In this article, the fractional derivatives in the sense of modified Riemann-Liouville derivative and the Exp-function method are employed for constructing the exact solutions of nonlinear time fractional partial differential equations in mathematical physics. As a result, some new exact solutions for them are successfully established. It is indicated that the solutions obtained by the Exp-function method are reliable, straightforward and effective method for strongly nonlinear fractional partial equations with modified Riemann-Liouville derivative by Jumarie's. This approach can also be applied to other nonlinear time and space fractional differential equations.